PMID- 8005289
OWN - NLM
STAT- MEDLINE
DCOM- 19940719
LR  - 20170920
IS  - 0015-0282 (Print)
IS  - 0015-0282 (Linking)
VI  - 62
IP  - 1
DP  - 1994 Jul
TI  - Ovarian hyperstimulation syndrome associated with the use of the
      gonadotropin-releasing hormone agonist leuprolide acetate.
PG  - 189-90
AB  - Severe ovarian hyperstimulation syndrome occurred after the administration of LA 
      to suppress multicystic ovaries. It is possible that this patient with multiple
      ovarian cysts, each 2 to 3 cm in size, is at increased risk for a paradoxical
      stimulatory rather than inhibitory response to GnRH-a.
FAU - Droesch, K
AU  - Droesch K
AD  - Department of Obstetrics and Gynecology, State University of New York at Stony
      Brook 11794-8091.
FAU - Barbieri, R L
AU  - Barbieri RL
LA  - eng
PT  - Case Reports
PT  - Journal Article
PL  - United States
TA  - Fertil Steril
JT  - Fertility and sterility
JID - 0372772
RN  - 4TI98Z838E (Estradiol)
RN  - 6J9BLA949Q (Testolactone)
RN  - EFY6W0M8TG (Leuprolide)
SB  - IM
MH  - Adult
MH  - Estradiol/blood
MH  - Female
MH  - Humans
MH  - Leuprolide/*adverse effects
MH  - Ovarian Hyperstimulation Syndrome/*chemically induced/drug therapy
MH  - Polycystic Ovary Syndrome/drug therapy
MH  - Testolactone/therapeutic use
EDAT- 1994/07/01 00:00
MHDA- 1994/07/01 00:01
CRDT- 1994/07/01 00:00
PHST- 1994/07/01 00:00 [pubmed]
PHST- 1994/07/01 00:01 [medline]
PHST- 1994/07/01 00:00 [entrez]
AID - S0015-0282(16)56839-3 [pii]
PST - ppublish
SO  - Fertil Steril. 1994 Jul;62(1):189-90.